# SDR V0XR201005030021

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,198 hours, 23,637 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Part number: 14572167001
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT WING TO FUSELAGE FAIRING STRIP X=14967.0 - X=16143.5 IS CRACKED. R & R STRIP. W/C 2132.
